MAUDE Adverse Event Report: NINGBO LUKE MEDICAL DEVICES CO., LTD JP CHAN DRN SIL HUBLES 15FR BND TRO; ACCESSORIES, CATHETER

NINGBO LUKE MEDICAL DEVICES CO., LTD JP CHAN DRN SIL HUBLES 15FR BND TRO; ACCESSORIES, CATHETER
Model Number JP-2233
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Codes Unspecified Infection (1930); Seroma (2069)
Date of Event 01/01/1980
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported physicians are having issues with the drain that is attached to a trocar, passing through the skin.The drain is stiff and hard to strip.Drainage is then low; the drain is removed, and seromas develop.An attempt to drain the seroma is not always successful.The plastics group recently had an infection.Seromas affect the adherence of dermal tissue and the physical appearance of the reconstructive surgery.No additional information or patient demographics provided.
 
Additional Manufacturer Narrative
Based on the supplier investigation, device history record (dhr) could not be reviewed as lot number was not provided.However, supplier had reviewed dhrs for the last five months.They found no abnormality during production and inspection for this product.No sample was available at the time of investigation.Supplier tested their retained samples from two lot numbers produced over the last five months (n210460 and n210468).Their tests included sharpness test, patency test, and drain measurements.The test results meet the products specifications.According to the complaint information that the patient had a seroma during the operation.Supplier had consulted with their medical consultant on this issue.However, there are many causes for a seroma.Based the information provided by customer, it is hard to determine the root cause for this seroma.Based on investigation, the supplier concluded that their products meet the product specification, and they cannot find the root cause of this complaint.There is no action taken at this time.Cardinal health will continue to monitor complaint trends.
 
Additional Manufacturer Narrative
Mdr supplemental report being filed due to the manufacturer name and address in sections d3, f14, and g1 entered incorrectly.The correct information is now being submitted.No other changes to the report are required.

Brand Name
JP CHAN DRN SIL HUBLES 15FR BND TRO
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
NINGBO LUKE MEDICAL DEVICES CO., LTD
178 gujiayan, qishan village
yangming street
yuyao city IL 31540 0
CH  315400
Manufacturer (Section G)
NINGBO LUKE MEDICAL DEVICES CO., LTD
178 gujiayan, qishan village
yangming street
yuyao city 31540 0
CH   315400
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15280447
Report Number1423537-2022-00824
Device Sequence Number14051572
Product Code KGZ
UDI-Device Identifier20885380182652
UDI-Public10885380182655
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJP-2233
Device Catalogue NumberJP-2233
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date07/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown